# SDR UALA2012021300828

- Difficulty date: February 11, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 51,365 hours, 14,389 cycles
- Engine: Pwa PW2037
- System (JASC): 2760 · Drag Control System
- Part: Pressure Switch
- Condition: Faulty
- Location: Speedbrake Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTOSPEEDBRAKE EICAS MESSAGE CAME ON SHORT FINAL.  REPLACED RIGHT GEAR TILT PRESSURE SWITCH S453, OPS CHECKED NORMAL.
